Search results

  1. 1.
    0540784 - MÚ 2022 RIV CZ eng J - Journal Article
    Kračmar, S. - Neustupa, Jiří
    Modeling of flows through a channel by the Navier–Stokes variational inequalities.
    Acta polytechnica. Roč. 61, SI (2021), s. 89-98. ISSN 1210-2709
    Institutional support: RVO:67985840
    Keywords : Navier-Stokes equation * variational inequality * do nothing outflow boundary condition
    Subject RIV: BA - General Mathematics
    OECD category: Pure mathematics
    Method of publishing: Open access
    https://doi.org/10.14311/AP.2021.61.0089
    Permanent Link: http://hdl.handle.net/11104/0318382
    FileDownloadSizeCommentaryVersionAccess
    Neustupa1.pdf1460.5 KBPublisher’s postprintopen-access
     
     
  2. 2.
    0492103 - MÚ 2019 RIV DE eng J - Journal Article
    Kračmar, Stanislav - Neustupa, Jiří
    Modeling of the unsteady flow through a channel with an artificial outflow condition by the Navier-Stokes variational inequality.
    Mathematische Nachrichten. Roč. 291, 11-12 (2018), s. 1801-1814. ISSN 0025-584X. E-ISSN 1522-2616
    R&D Projects: GA ČR GA16-03230S
    Institutional support: RVO:67985840
    Keywords : do nothing outflow boundary conditions * Navier-Stokes equation * variational inequality
    Subject RIV: BA - General Mathematics
    OECD category: Pure mathematics
    Impact factor: 0.847, year: 2018
    https://onlinelibrary.wiley.com/doi/abs/10.1002/mana.201700228
    Permanent Link: http://hdl.handle.net/11104/0285665
    FileDownloadSizeCommentaryVersionAccess
    Neustupa3.pdf5282 KBPublisher’s postprintrequire
     
     
  3. 3.
    0488091 - MÚ 2019 RIV GB eng J - Journal Article
    Krejčí, Pavel - Petrov, A.
    A mathematical model for the third-body concept.
    Mathematics and Mechanics of Solids. Roč. 23, č. 3 (2018), s. 420-432. ISSN 1081-2865. E-ISSN 1741-3028
    R&D Projects: GA ČR(CZ) GA15-12227S
    Institutional support: RVO:67985840
    Keywords : third-body * hysteresis operators * variational inequality
    Subject RIV: BA - General Mathematics
    OECD category: Applied mathematics
    Impact factor: 1.791, year: 2018
    http://journals.sagepub.com/doi/abs/10.1177/1081286517732827
    Permanent Link: http://hdl.handle.net/11104/0282718
    FileDownloadSizeCommentaryVersionAccess
    Krejci2.pdf1186.1 KBPublisher’s postprintrequire
     
     
  4. 4.
    0458817 - ÚŽFG 2017 RIV CZ eng J - Journal Article
    Eisner, Jan - Kučera, Milan - Väth, Martin
    A variational approach to bifurcation points of a reaction-diffusion system with obstacles and neumann boundary conditions.
    Applications of Mathematics. Roč. 61, č. 1 (2016), s. 1-25. ISSN 0862-7940. E-ISSN 1572-9109
    R&D Projects: GA ČR GA13-12580S
    Institutional support: RVO:67985904 ; RVO:67985840
    Keywords : reaction-diffusion system * unlateral condition * variational inequality
    Subject RIV: EG - Zoology; BA - General Mathematics (MU-W)
    Impact factor: 0.618, year: 2016
    Permanent Link: http://hdl.handle.net/11104/0259052
    FileDownloadSizeCommentaryVersionAccess
    Kucera.pdf5254 KBPublisher’s postprintopen-access
     
     
  5. 5.
    0443371 - ÚT 2016 RIV SG eng J - Journal Article
    Roubíček, Tomáš - Panagiotopoulos, C.G. - Mantič, V.
    Local-solution approach to quasistatic rate-independent mixed-mode delamination.
    Mathematical Models and Methods in Applied Sciences. Roč. 25, č. 7 (2015), s. 1337-1364. ISSN 0218-2025. E-ISSN 1793-6314
    R&D Projects: GA ČR GAP201/10/0357
    Institutional support: RVO:61388998
    Keywords : Interface fracture * inelastic debonding * variational inequality
    Subject RIV: BA - General Mathematics
    Impact factor: 3.084, year: 2015
    http://www.worldscientific.com/doi/abs/10.1142/S0218202515500347
    Permanent Link: http://hdl.handle.net/11104/0246305
     
     
  6. 6.
    0439234 - MÚ 2016 RIV US eng J - Journal Article
    Brokate, M. - Krejčí, Pavel
    Weak differentiability of scalar hysteresis operators.
    Discrete and Continuous Dynamical Systems. Roč. 35, č. 6 (2015), s. 2405-2421. ISSN 1078-0947. E-ISSN 1553-5231
    R&D Projects: GA ČR GAP201/10/2315
    Institutional support: RVO:67985840
    Keywords : hysteresis * differentiability * variational inequality
    Subject RIV: BA - General Mathematics
    Impact factor: 1.127, year: 2015
    http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=10677
    Permanent Link: http://hdl.handle.net/11104/0242547
    FileDownloadSizeCommentaryVersionAccess
    Krejci1.pdf1410.6 KBPublisher’s postprintrequire
     
     
  7. 7.
    0437684 - MÚ 2016 RIV GB eng J - Journal Article
    Eisner, J. - Kučera, Milan - Recke, L.
    Direction and stability of bifurcating solutions for a Signorini problem.
    Nonlinear Analysis: Theory, Methods & Applications. Roč. 113, January (2015), s. 357-371. ISSN 0362-546X. E-ISSN 1873-5215
    Institutional support: RVO:67985840
    Keywords : Signorini problem * variational inequality * bifurcation direction
    Subject RIV: BA - General Mathematics
    Impact factor: 1.125, year: 2015
    http://www.sciencedirect.com/science/article/pii/S0362546X14003228
    Permanent Link: http://hdl.handle.net/11104/0241277
    FileDownloadSizeCommentaryVersionAccess
    Kucera.pdf2497.5 KBPublisher’s postprintrequire
     
     
  8. 8.
    0434417 - ÚTIA 2015 RIV US eng J - Journal Article
    Adam, Lukáš - Outrata, Jiří
    On optimal control of a sweeping process coupled with an ordinary differential equation.
    Discrete and Continuous Dynamical Systems-Series B. Roč. 19, č. 9 (2014), s. 2709-2738. ISSN 1531-3492. E-ISSN 1553-524X
    R&D Projects: GA ČR(CZ) GAP201/12/0671
    Grant - others:GA MŠk(CZ) SVV-2013-267315
    Institutional support: RVO:67985556
    Keywords : optimal control * variational inequality * variational analysis * coderivative * solution map * queuing theory
    Subject RIV: BA - General Mathematics
    Impact factor: 0.768, year: 2014
    http://library.utia.cas.cz/separaty/2014/MTR/adam-0434417.pdf
    Permanent Link: http://hdl.handle.net/11104/0239354
     
     
  9. 9.
    0411228 - UTIA-B 20030215 DE eng V - Research Report
    Kočvara, Michal - Mielke, A. - Roubíček, Tomáš
    A Rate-Independent Approach to the Delamination Problem.
    Stuttgart: Universität Stuttgart, 2003. 24 s. Research Report, 2003/29.
    R&D Projects: GA ČR GA201/03/0934; GA AV ČR IAA1075005
    Institutional research plan: CEZ:AV0Z1075907
    Keywords : inelastic damage * variational inequality * numerical approximation
    Subject RIV: BA - General Mathematics
    Permanent Link: http://hdl.handle.net/11104/0131314
     
     
  10. 10.
    0405088 - UIVT-O 20030129 RIV NL eng C - Conference Paper (international conference)
    Nedoma, Jiří
    On a Coupled Thermo-Hydro-Mechanical Problem Based on the Thermo-Visco-Plastic Rheology.
    Computational Science and its Applications. Berlin: Springer, 2003 - (Kumar, V.; Gavrilova, M.; Tan, C.; L'Ecuyer, P.), s. 977-986. Lecture Notes in Computer Science, 2667. ISBN 3-540-40155-5. ISSN 0302-9743.
    [ICCSA 2003. Montreal (CA), 18.05.2003-21.05.2003]
    Institutional research plan: AV0Z1030915
    Keywords : Bingham rheology * thermo-hydro-mechanical problem * variational inequality problem
    Subject RIV: BA - General Mathematics
    Permanent Link: http://hdl.handle.net/11104/0125301